| Catalog Number |
367336 |
| Medical Device Problem Codes |
Crack (1135); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.2b medical device type: one additional code applies; jka.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that before using bd vacutainer® push button blood collection set, the customer noticed 250 devices with visible crack in luer adaptor.There was no health impact or consequence reported.
Additional Manufacturer Narrative
The following fields have been updated with corrected and/or additional information.D9: device available for evaluation: yes h3: device eval by manufacturer? yes d9: returned to manufacturer on: 16-jun-2025 investigation summary bd received 200 samples and 4 photos for investigation.Evaluation of the photos indicated a split female luer adapter.Additionally, 10 returned samples were visually inspected, and no split female luer adapters were found.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: cracked product.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description